# SDR DL76G091231

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 79,818 hours, 16,952 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG BLEED VALVE WON’T OPEN.  BIT CHECK OF CONTROLLER FAULTED PRSOV.  CYCLED VALVE MANUALLY.  CHECKS GOOD.  OK FOR SERVICE.
